# SDR EISA20010090

- Difficulty date: May 5, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- Aircraft time: 74,390 hours, 49,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: T631201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AT BS 680 27 RIGHT SPLICE IS CORRODED.  REMOVED AND REPLACED STRINGER SPLICE, INSTALLED NEW SPLICE IAW SRM 53-10-3, 51-10-2, M/M 51-21-31.
